| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5 12.6, -10.0/1.0/093 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6) 2024.Low vault was observed.The lens remains implanted.Cause of the event is reported as unknown.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5 12.6, -10.0/1.0/093 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6) 2024 the lens was exchanged with a longer length lens due to low vault on (b)(6) 2024.This resolved the problem.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
Additional information: provided through out form.Claim# (b)(4).